# SDR FCPR20070002

- Difficulty date: December 29, 2006
- Submitted: January 6, 2007
- Operation: Air carrier
- Aircraft: N919FA
- Make and model: Cessna 414A
- Aircraft serial: 414A0628
- Engine: Cont TSIO520*
- System (JASC): 2140 · Heating System
- Part: Pressure Switch
- Part number: 94E423
- Condition: Intermittent
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT COMBUSTION HEATER WORKS ON THE GROUND BUT NOT IN FLIGHT.  TROUBLESHOOTING FOUND PRESSURE SWITCH INTERMITTENT.  MANUFACTURE DATE 08/05.
